MAUDE Adverse Event Report: ARTHREX, INC. DRILL NON-CANNULATED, 4MM; DRILL BIT

ARTHREX, INC. DRILL NON-CANNULATED, 4MM; DRILL BIT
Model Number DRILL NON-CANNULATED, 4MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a latarjet surgery with coracoid boneblock the drills were blunt.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update, khe, 30-may2025 the device was part of the loan set dls-gbl-in-10145513.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the flutes of the drill were chipped, and abrasion marks were visible around the flutes.Functional testing was not performed due to the damage to the device.The most likely cause of failure was misaligned insertion and/or prying or leveraging the device during use.

Brand Name
DRILL NON-CANNULATED, 4MM
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22117836
Report Number1220246-2025-02313
Device Sequence Number6951159
Product Code HWE
UDI-Device Identifier00888867004450
UDI-Public(01)00888867004450(11)240921(10)022431
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL NON-CANNULATED, 4MM
Device Catalogue NumberAR-1204D
Device Lot Number022431
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown